Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 216, NWS North Platte, NE

July 23, 2015Frontier County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 23, 2015, 8:29 PM CDT for Frontier County, Nebraska. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2015, 8:29 PM CDT (01:29 UTC)
Expired
Jul 23, 2015, 9:00 PM CDT
In force
31 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Frontier County, NE

The radar

The Goodland radar (KGLD), 160 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 8:30 PM CDTHAIL 2.7513 Ssw Stockville, NEREPORT RELAYED VIA SOCIAL MEDIA. HAIL BEGAN AT 808PM CDT AS GOLF BALL SIZED...WORKED UP TO THE SIZE OF BASEBALLS BY 828PM CDT...AND CONTINUED FOR SEVERAL MORE MINUTES AS BASEBALL SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 3:04 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.5 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2366 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2366 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1911 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.1
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

700 
WUUS53 KLBF 240129
SVRLBF
NEC063-240200-
/O.NEW.KLBF.SV.W.0216.150724T0129Z-150724T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
829 PM CDT THU JUL 23 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FRONTIER COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 900 PM CDT

* AT 828 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  NORTHWEST OF INDIANOLA...OR 12 MILES NORTHEAST OF MCCOOK...MOVING
  EAST AT 20 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 36.
 
LOCATIONS IMPACTED INCLUDE...
WILLOW VIEW CAMPGROUND...FREEDOM...MEDICINE CREEK RESERVOIR STATE
RECREATION AREA...BLUEGILL HAVEN CAMPGROUND...QUICK AND RED WILLOW
RESERVOIR STATE RECREATION AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

IF ON OR NEAR STRUNK LAKE...GET AWAY FROM THE WATER AND MOVE INDOORS 
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES 
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO 
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4049 10066 4046 10025 4045 10016 4035 10019
      4035 10070
TIME...MOT...LOC 0128Z 281DEG 17KT 4037 10051 

HAIL...1.75IN
WIND...60MPH
 
$$

BUTTLER
1 follow-up statement
245 
WWUS53 KLBF 240200
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
900 PM CDT THU JUL 23 2015

NEC063-240210-
/O.EXP.KLBF.SV.W.0216.000000T0000Z-150724T0200Z/
FRONTIER NE-
900 PM CDT THU JUL 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FRONTIER COUNTY HAS
EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHWESTERN NEBRASKA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NORTH PLATTE .

LAT...LON 4049 10066 4046 10025 4045 10016 4035 10019
      4035 10070
TIME...MOT...LOC 0158Z 281DEG 17KT 4037 10051 

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 6:16 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jul 23, 6:16 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
616 PM CDT THU JUL 23 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 203 PM CDT THU JUL 23 2015

VERY WARM MOIST AIR HAS SPREAD ACROSS MOST OF WESTERN AND NORTH
CENTRAL NEBRASKA THIS AFTERNOON. THE EXCEPTION IS SOMEWHAT DRIER
AIR TO THE WEST OF A SURFACE TROUGH/DRY LINE...WHICH EXTENDS FROM
ROUGHLY VALENTINE TO NEAR OGALLALA. THIS DRY LINE WILL BE THE
FOCUS FOR ISOLATED TO SCATTERED THUNDERSTORMS LATE THIS AFTERNOON
AND THIS EVENING ALONG AND EAST OF A VALENTINE TO OGALLALA LINE.
SHEAR IS ADEQUATE TO SUPPORT SUPERCELL STRUCTURES AND POSSIBLE
LARGE HAIL AND DAMAGING WINDS WITH THE STRONGEST STORMS. OVERALL
FORCING UPPER LEVEL FORCING IS WEAK...SO NOT EXPECTING WIDESPREAD
SEVERE STORMS...BUT A ISOLATED SEVERE WEATHER IS QUITE POSSIBLE.
OTHERWISE A WARM AND MUGGY NIGHT EXPECTED...WITH LOWS GENERALLY
IN THE 60S TO LOWER 70S.

A SHORTWAVE DISTURBANCE AND ASSOCIATED SURFACE LOW WILL TRACK
ACROSS THE NORTHERN PLAINS AND SOUTHERN CANADA LATE TONIGHT AND
FRIDAY. THIS WILL DRIVE A WEAK COLD FRONT INTO NEBRASKA FRIDAY
MORNING...WITH THE FRONT EXPECTED TO STALL ACROSS SOUTHERN
NEBRASKA FRIDAY AFTERNOON. THE FRONT WILL BE A FOCUS FOR ISOLATED
LATE DAY THUNDERSTORMS...MAINLY ALONG AND SOUTH OF INTERSTATE 80.
AGAIN EXPECTING HIGH HUMIDITY FRIDAY...ESPECIALLY ACROSS SOUTHERN
PORTIONS OF NEBRASKA NEAR THE STALLED FRONT. HEAT INDEX READINGS
COULD APPROACH 100 DEGREES IN THESE AREAS. A BIT DRIER AIR WILL
FILTER INTO NORTHERN NEBRASKA...WITH CONDITIONS A BIT MORE
COMFORTABLE.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 236 PM CDT THU JUL 23 2015

AN ACTIVE WEATHER PATTERN WILL BE IN PLACE ACROSS THE CENTRAL
PLAINS THROUGH MONDAY NIGHT. A FRONTAL BOUNDARY IS FORECAST TO
EXTEND WEST TO EAST ACROSS CENTRAL NEBRASKA FRIDAY EVENING. THE
GFS AND ECMWF BOTH DEVELOP CONVECTION NEAR AND EAST OF HWY 83. THE
NAM FORECAST FOR THE FRONT LONG THE KS/NEBR BORDER LOOKS TO FAR
SOUTH. REDEVELOPMENT OF THUNDERSTORMS ARE POSSIBLE SATURDAY
AFTERNOON INTO SATURDAY NIGHT...ESPECIALLY FROM THE 12Z ECMWF
OUTPUT. THE UPPER FLOW WILL BECOME MORE SWRLY ALOFT ON SUNDAY AS
AN UPPER TROUGH DIGS INTO THE PACIFIC NW. ANY STORMS WHICH DEVELOP
IN THE WEST SUNDAY AFTERNOON SHOULD MOVE SOUTHEAST TOWARD SCTRL
NEBR OVERNIGHT. THEN ON MONDAY...THE APPROACHING UPPER TROUGH WILL
BRING STEEP MID LEVEL LAPSE RATES AND A FOCUS FOR STORMS ALONG A
COLD FRONTAL PASSAGE OVERNIGHT. DID KEEP IN MAINLY A SLIGHT CHANCE
ACROSS THE SOUTHEAST TUESDAY/TUESDAY NIGHT IF THE FRONT WOULD
HAPPEN TO SLOW OR STALL.

TEMPERATURES WILL CONTINUE TO RANGE FROM 90 TO 95 SATURDAY THROUGH
MONDAY...THEN COOLING TO THE MID 80S TUESDAY AND WEDNESDAY BEHIND
THE FRONT.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 616 PM CDT THU JUL 23 2015

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH MID TO LATE
EVENING ROUGHLY EAST OF A LINE FROM KVTN...TO JUST EAST OF KAIA.
STORMS ARE NOT EXPECTED TO IMPACT THE KVTN
TERMINAL...HOWEVER...THEY WILL BE IN THE VICINITY OF THE KLBF
TERMINAL THROUGH 02Z THIS EVENING. SKIES WILL GRADUALLY CLEAR BY
LATE EVENING WITH CIGS RANGING FROM 12000 TO 15000 FT AGL AT BOTH
THE KVTN AND KLBF TERMINALS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TAYLOR
LONG TERM...ROBERG
AVIATION...CLB
Hazardous weather outlook, Jul 23, 3:40 PM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
340 PM CDT THU JUL 23 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-242045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
340 PM CDT THU JUL 23 2015 /240 PM MDT THU JUL 23 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS...A FEW SEVERE WITH LARGE HAIL AND
DAMAGING WINDS...ARE POSSIBLE ALONG AND EAST OF AN AINSWORTH TO
OGALLALA LINE THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON AND
EVENING HOURS BOTH FRIDAY AND SATURDAY. A SEVERE THUNDERSTORM OR
TWO WILL BE POSSIBLE BOTH DAYS...WITH LARGE HAIL AND DAMAGING
WINDS THE THREATS WITH ANY STORM THAT BECOMES SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

In the hours before

Local storm report, Jul 23, 7:15 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
715 PM CDT THU JUL 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HAIL             9 NNE IMPERIAL          40.64N 101.57W
07/23/2015  E1.00 INCH       CHASE              NE   PUBLIC

            IN ADDITION TO THE HAIL, WINDS WERE ESTIMATED AT 50 MPH.

&&

MOLDAN
Special weather statement, Jul 23, 7:29 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
729 PM CDT THU JUL 23 2015

NEZ069-070-240115-
CHASE NE-HAYES NE-
729 PM CDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHASE AND WESTERN
HAYES COUNTIES UNTIL 815 PM CDT/715 PM MDT/...

AT 728 PM CDT /628 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 10 MILES NORTHEAST OF ENDERS...OR 12 MILES EAST OF
IMPERIAL...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAYES CENTER.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT/1000
PM MDT/ FOR SOUTHWESTERN NEBRASKA.

LAT...LON 4050 10152 4067 10144 4059 10095 4059 10094
      4035 10105 4035 10110
TIME...MOT...LOC 0028Z 288DEG 17KT 4057 10141

BUTTLER
Special weather statement, Jul 23, 7:47 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
747 PM CDT THU JUL 23 2015

NEZ038-059-240130-
CUSTER NE-LINCOLN NE-
747 PM CDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN AND
SOUTHWESTERN CUSTER COUNTIES UNTIL 830 PM CDT...

AT 746 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER MAXWELL...OR 15 MILES EAST OF NORTH PLATTE...MOVING EAST
NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRADY...KEITH...COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT AREA...
ETNA...MAXWELL AND FINCHVILLE.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 188 AND
200.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHWESTERN NEBRASKA.

LAT...LON 4097 10053 4114 10062 4142 10010 4106 9989
      4104 10002 4105 10022 4101 10023
TIME...MOT...LOC 0046Z 249DEG 26KT 4109 10049

BUTTLER
Special weather statement, Jul 23, 8:02 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
802 PM CDT THU JUL 23 2015

NEZ059-071-240145-
FRONTIER NE-LINCOLN NE-
802 PM CDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND NORTHERN
FRONTIER COUNTIES UNTIL 845 PM CDT...

AT 802 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CURTIS...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CURTIS...HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA...
MAYWOOD...EUSTIS AND MOOREFIELD.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHWESTERN NEBRASKA.

LAT...LON 4055 10059 4070 10064 4084 10022 4070 10022
      4070 9998 4058 9998
TIME...MOT...LOC 0102Z 265DEG 27KT 4062 10050

BUTTLER
Local storm report, Jul 23, 8:06 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
806 PM CDT THU JUL 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     HAIL             16 WSW STOCKVILLE       40.44N 100.67W
07/23/2015  M1.50 INCH       FRONTIER           NE   LAW ENFORCEMENT

            HAIL OCCURRED AT RED WILLOW RESERVOIR.

0800 PM     HAIL             CURTIS                  40.63N 100.51W
07/23/2015  M0.88 INCH       FRONTIER           NE   LAW ENFORCEMENT

&&

MOLDAN
Local storm report, Jul 23, 8:07 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
807 PM CDT THU JUL 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     HAIL             16 WSW STOCKVILLE       40.44N 100.67W
07/23/2015  M1.75 INCH       FRONTIER           NE   LAW ENFORCEMENT

            HAIL OCCURRED AT RED WILLOW RESERVOIR.

&&

MOLDAN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 7:14 PM CDTSpecial Weather StatementLBFFrontier46 min
Jul 23, 7:29 PM CDTSpecial Weather StatementLBFHayes46 min
Jul 23, 7:41 PM CDTSevere Thunderstorm WarningLBFFrontier49 min
Jul 23, 7:47 PM CDTSpecial Weather StatementLBFLogan43 min
Jul 23, 8:02 PM CDTSpecial Weather StatementLBFFrontier43 min
Jul 23, 8:34 PM CDTSpecial Weather StatementLBFFrontier41 min
Jul 23, 8:42 PM CDTAreal Flood AdvisoryLBFFrontier6 hr
Jul 23, 9:02 PM CDTSpecial Weather StatementLBFFrontier43 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.